Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

“Recursive isomorphism” and effectively extensible theories


Author: Marian Boykan Pour-El
Journal: Bull. Amer. Math. Soc. 71 (1965), 551-555
DOI: https://doi.org/10.1090/S0002-9904-1965-11325-8
MathSciNet review: 0175783
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Kreisel, Relative consistency and translatability(abstract), J. Symbolic Logic23 (1958), 108-109.
  • 2. J. Myhill, Creative sets, Math. Logik Grundlagen Math. 1 (1955), 97-108. MR 71379
  • 3. R. Smullyan, Theory of formal systems, Annals of Mathematics Studies No. 47, Princeton Univ. Press, Princeton, N. J., 1961. MR 121300
  • 4. A. Tarski, A. Mostowski and R. Robinson, Undecidable theories, North -Holland, Amsterdam, 1953. MR 58532


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11325-8

American Mathematical Society